# SDR IXXA20130718041

- Difficulty date: July 18, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,855 hours, 42,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN THE INNER ANGLE OF THE AFT LOWER CARGO DOOR JAMB AT BS 1440 BY THE NR 6 DOOR STOP.  FABRICATED THE CHORD SPLICE SECTION FROM 7075-T6511 EXTRUSION.  ANNEAL AND FORM THE REPAIR SPLICE TO CONTOUR AND HEAT TREAT TO T-6. FABRICATED REPAIR WEB FROM 7075-T6 X .071" ALUMINUM CLAD.  FINISH ALL BARE ALUMINUM PARTS WITH ALODINE AND PRIMER.  HFEC INSPECT ALL OPEN HOLES IAW NDTM PART 6, 51-00-16. INSTALLED REPLACEMENT PARTS IAW AMES REPAIR DOCUMENT 47059 REA04 APPROVED BY FAA FORM 8100-9 DATED 16 JUL 2013.
